# SDR CA040130006

- Difficulty date: January 25, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 5,739 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 11741904
- Part serial: 1124
- Condition: Worn
- Location: Main Rotor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RETURNING AFTER A TRIP THE PILOTS REPORTED A (HUMP) (VERTICAL VIBRATION) ON THE AIRCRAFT. A VISUAL INSPECTION WAS CARRIED OUT ON THE MAIN ROTOR HEAD, BLADES, PITCH LINKS, AND THE SWASHPLATE.  CHECKING THE SWASHPLATE FOUND IT TO HAVE AN EXCESSIVE AMOUNT OF PLAY.
